A 61-year-old female asked:
Disclaimer

been taking lexotan 0.375mg for 2 years. withdrawing lexotan from 0.375mg to 0.1875mg. can this cause tingling sensation on r palm and dizziness?

1 doctor answer
Dr. Robert Fietsam
34 years experience Thoracic Surgery
Yes.: unusual tingling of the hands, arms, and feet occasionally occur as part of the reduction of benzodiazepines. There have been some proposed mechanism but uncertain as yet. They can occur for months, so be patient.
Answered on Nov 27, 2014
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 42-year-old member asked:
Dr. Michael Sparacino
36 years experience Family Medicine
See below: These symptoms could be serious and need to be thoroughly evaluated by your doctor.
A 49-year-old member asked:
Dr. John Feola
30 years experience Internal Medicine
PALPITATIONS W/U: Palpitations that symptomatic deserve a prompt W/U: exam/labs especially TFTS/EKG/Event Monitor/ECHO andThe discussion of treatment options with you ... Read More
A 44-year-old member asked:
Dr. Joyce Vrabec
25 years experience Internal Medicine
Spasms: This could be something as simple as a pinched nerve correctable with physicial therapy or something more serious such as a neurological disease. Plea ... Read More
3
3 thanks
A 44-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
No: It is not the sign of a stroke.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month